The Michigan Mathematical Journal

Cut ideals of K4-minor free graphs are generated by quadrics

Alexander Engström

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 60, Issue 3 (2011), 705-714.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1320763056

Digital Object Identifier
doi:10.1307/mmj/1320763056

Mathematical Reviews number (MathSciNet)
MR2861096

Zentralblatt MATH identifier
1234.14036

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 13P10: Gröbner bases; other bases for ideals and modules (e.g., Janet and border bases) 13P25: Applications of commutative algebra (e.g., to statistics, control theory, optimization, etc.)

Citation

Engström, Alexander. Cut ideals of K 4 -minor free graphs are generated by quadrics. Michigan Math. J. 60 (2011), no. 3, 705--714. doi:10.1307/mmj/1320763056. https://projecteuclid.org/euclid.mmj/1320763056


Export citation

References

  • A. Agresti, Categorical data analysis, Wiley, New York, 1990.
  • J. Brennan and G. Chen, Toric geometry of series-parallel graphs, SIAM J. Discrete Math. 23 (2009), 754–764.
  • M. Develin and S. Sullivant, Markov bases of binary graph models, Ann. Comb. 7 (2003), 441–466.
  • M. M. Deza and M. Laurent, Geometry of cuts and metrics, Algorithms Combin., 15, Springer-Verlag, Berlin, 1997.
  • P. Diaconis and B. Sturmfels, Algebraic algorithms for sampling from conditional distributions, Ann. Statist. 26 (1998), 363–397.
  • R. Diestel, Graph theory, 2nd ed., Grad. Texts in Math., 173, Springer-Verlag, New York, 2000.
  • M. Drton, B. Sturmfels, and S. Sullivant, Lectures on algebraic statistics, Oberwolfach Semin., 39, Birkhäuser, Basel, 2009.
  • A. Engström, T. Kahle, and S. Sullivant, Multigraded commutative algebra of graph decompositions, preprint, arxiv:1102.2601.
  • A. Engström and P. Norén, Ideals of graph homomorphisms, Ann. Comb. (to appear).
  • U. Nagel and S. Petrović, Properties of cut ideals associated to ring graphs, J. Comm. Alg. 1 (2009), 547–565.
  • L. Pachter and B. Sturmfels, Algebraic statistics for computational biology, Cambridge Univ. Press, New York, 2005.
  • B. Sturmfels and S. Sullivant, Toric geometry of cuts and splits, Michigan Math. J. 57 (2008), 689–709.
  • S. Sullivant, Toric fiber products, J. Algebra 316 (2007), 560–577.